# SDR CALA2020081101094

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 18,036 hours, 6,452 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 71231997302AB
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PRESSRIZATION PANEL ALTITUDE SELECTOR STUCK AT 36500 TROUBLESHOOT PER FIM 21-31-00-810-803 K.  R & R CABIN PRESSURE CONTROL PANEL IAW TASK 21-31-02-000-801 AND TASK 21-31-02-400-801 AND GROUND TEST TASK 21-31-00-700-802 TEST GOOD.
